# SDR 03013

- Difficulty date: March 31, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 89,992 hours, 26,183 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THRU FLIGHT INSPECTION, FOUND L-2 DOOR FORWARD LOWER EDGE BELOW BOTTOM HINGE TO LOWER "R" STRAP PULLED LOOSE AND TORN.  APPROX. SIZE 10 INCH ON FRONT; BOTTOM BROKE LOOSE APPROX. 6 INCH AFT; SHEET METAL IS TORN UPWARD APPROX. 6 INCHES.
